# SDR SWIA2019051745898

- Difficulty date: May 4, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 40,121 hours, 35,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 BULKHEAD DAMAGED. (C-CHECK) RO: 05/16/2019 REPAIRED DAMAGE IAW REO. LEAK CHECK GOOD.
